# SDR ASAA2023021341937

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 58,639 hours, 17,312 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

F/O NAV DISPLAY SHOWS MAP FLAG. NO ANP/RNP NO VSPD FLAG. GROUNDED - YES. SWITCHED FMC TO BOTH ON LEFT AND THEN BACK TO NORMAL. F/O NAV DISPLAY RESET AND BACK TO NORMAL AND NO FLAGS NOTED. REF B737-800 FIM 34-61-00-810-836.
